# SDR DALA2019081214710

- Difficulty date: August 4, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLIDING WINDOW LOCATED ON COPILOTS UPPER CORNER IN COCKPIT (1 EA). REMOVED SLIDING WINDOW PANEL RH SIDE. REPLACED SLIDING WINDOW PANEL ON COPILOTS IN COCKPIT AS PER A320 FAM AMM 56-12-11-400-002-A.WINDOW, GLASS, OFF 00000 ON 32-5610-9-0008 61879
